# SDR DALA2019123007625

- Difficulty date: December 30, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 77,724 hours, 14,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PASSENGER ENTER DOOR L2 LOWER SILL FOUND CORROSION ON TEE SUPPORT.   THE TEE CHORD REMOVED AND REPLACED IAW SRM 51-40-02. NEW TEE CHORD FABRICATED IAW DWG 143T535.1.   REPLACED THE CHORD IAW SRM51-40-02 .
